MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,0,60,CW_STORZ; RIGID ENDOSCOPE
Model Number 242047
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the complaint device was received at the supplier facility and evaluated.It was reported that the device was bent.Per evaluation findings, this complaint can be confirmed.It was found during evaluation that the outer tube was damaged, there was no needle, and there were broken lenses in the optical system.The issues were resolved with spare parts and the device was found to be working according to the specifications after carrying out the repair activities.Due to the replacement of parts, the serial number was changed to (b)(4).User mishandling, lack of maintenance and/or a fall from the customer can be the most probable root causes of the identified failures.The potential causes for these issues are not related to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the employee via phone they noticed that both hd scopes were bent when they were going through a quality check.There was no case involved.

Brand Name
HD EPSCP,1.9,0,60,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10464710
Report Number1221934-2020-02318
Device Sequence Number2404169
Product Code HRX
UDI-Device Identifier10886705028092
UDI-Public10886705028092
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242047
Device Catalogue Number242047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date08/28/2020
Patient Sequence Number1